Counting the number of homotopy associative multiplications on certain H-spaces

Shizuo Kaji, Michihiro Sakai, Stephen Theriault

Research output: Contribution to journalArticle

Abstract

We determine an upper bound for the number of homotopy associative multiplications on certain H-spaces. This is applied to SU(3) and Sp(2) at odd primes, and to give examples of p-local H-spaces with more than one multiplication but a unique homotopy associative multiplication.

Original languageEnglish
Pages (from-to)137-149
Number of pages13
JournalTopology and its Applications
Volume214
DOIs
Publication statusPublished - Dec 1 2016
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Cite this